I have had elevated BP since about 1974, and have been on several different medications for it, and it has stayed around 150/90 for years. Two years ago, my doctor discovered AFib, and I was hospitalized and given a shock to the heart which quelled the fibrillation for a few weeks. When they found it had started again, I was provided with a Pacemaker. I have been on a number of different medications since. About two weeks ago, I began feeling dizzy and weak again. My BP would go up to the low 200s over the low 100s until I took Clonodine pills, which would tempororarily lower it, but it would sink to very low pressure (96/65 being the low point as of now). Can anyone suggest some treatment that will help stabilize the pressure?
I can't suggest anything new on BP reduction... I guess you are on a beta blocker, right?
I am, nonetheless, shocked to read you went from AFib to electrocardioverson to a pacemaker in quick succession. You didn't provide a time-line, but it reads like all was done in quick order.
I have had several electrocardioversion, but I had to take an arrhythmia mediation following the conversions to keep me in sinus rhythm for a year or longer. You didn't mention any medications for rhythm, there must be a lot more you haven't told "us".
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.